On the Homotopy Structure of Coverings.

Anton Jensen

Mathematica Scandinavica (1958)

  • Volume: 6, page 137-159
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Jensen, Anton. "On the Homotopy Structure of Coverings.." Mathematica Scandinavica 6 (1958): 137-159. <http://eudml.org/doc/165680>.

author = {Jensen, Anton},
journal = {Mathematica Scandinavica},
keywords = {topology},
pages = {137-159},
title = {On the Homotopy Structure of Coverings.},
url = {http://eudml.org/doc/165680},
volume = {6},
year = {1958},

AU - Jensen, Anton
TI - On the Homotopy Structure of Coverings.
JO - Mathematica Scandinavica
PY - 1958
VL - 6
SP - 137
EP - 159
KW - topology
UR - http://eudml.org/doc/165680
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.